# SDR 2001F00287

- Difficulty date: August 9, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- System (JASC): 2620 · Extinguishing System
- Part: Squib
- Condition: Dirty
- Location: Lt Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9242 - FPO-FLL - DURING FLIGHT, LEFT FIRE EXTINGUISHER DISCHARGE LIGHT ILLUMINATED.  INSPECTED AND CLEANED LEFT FIRE BOTTLE SQUIB.  OPS CHECK NORMAL.  (M)
